Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 4, NWS Milwaukee, WI

May 17, 201620 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at May 17, 2016, 3:13 PM CDT for 20 counties in Wisconsin. It took effect at May 18, 2016, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 17, 2016, 3:13 PM CDT (20:13 UTC)
In effect from
May 18, 2016, 1:00 AM CDT
Expired
May 18, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS73 KMKX 172013
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL
313 PM CDT TUE MAY 17 2016

WIZ046-047-056-057-062-063-067-180415-
/O.NEW.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
313 PM CDT TUE MAY 17 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY.

* TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A
  FEW LOW 30S POSSIBLE IN INTERIOR CENTRAL WISCONSIN.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
858 
WWUS73 KMKX 172330
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
630 PM CDT TUE MAY 17 2016

...COLD TEMPERATURES EXPECTED OVERNIGHT...

.HIGH PRESSURE SETTLING ACROSS THE GREAT LAKES WILL BRING COLD
CONDITIONS ACROSS SOUTHERN WISCONSIN TONIGHT. CLEAR SKIES...LIGHT
WINDS AND LOW DEWPOINTS WILL LEAD TO GOOD RADIATIONAL COOLING
CONDITIONS WITH FROST EXPECTED. LOW SPOTS WILL BE MOST
SUSCEPTIBLE TO FROST.

WIZ051-052-058>060-064-065-068>070-180730-
/O.EXA.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...FOND DU LAC...PLYMOUTH...
SHEBOYGAN FALLS...HOWARDS GROVE...OOSTBURG...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...WATERTOWN...FORT ATKINSON...JEFFERSON...
WAUKESHA...BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
MONROE...BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...
ELKHORN...LAKE GENEVA...EAST TROY
630 PM CDT TUE MAY 17 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY.

* TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW
  LOW 30S POSSIBLE IN LOW LYING AREAS.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ046-047-056-057-062-063-067-180730-
/O.CON.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...BARABOO...
REEDSBURG...PRAIRIE DU SAC...SAUK CITY...PORTAGE...COLUMBUS...
LAKE WISCONSIN...LODI...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...DARLINGTON...SHULLSBURG...BENTON...BELMONT...ARGYLE...
BLANCHARDVILLE
630 PM CDT TUE MAY 17 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY.

* TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW
  LOW 30S POSSIBLE IN LOW LYING AREAS.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
447 
WWUS73 KMKX 172357
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT TUE MAY 17 2016

...COLD TEMPERATURES EXPECTED OVERNIGHT...

.HIGH PRESSURE SETTLING ACROSS THE GREAT LAKES WILL BRING COLD
CONDITIONS ACROSS SOUTHERN WISCONSIN TONIGHT. CLEAR SKIES...LIGHT
WINDS AND LOW DEWPOINTS WILL LEAD TO GOOD RADIATIONAL COOLING
CONDITIONS WITH FROST EXPECTED. LOW SPOTS WILL BE MOST
SUSCEPTIBLE TO FROST.

WIZ066-071-072-180800-
/O.EXA.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...RACINE...
KENOSHA
657 PM CDT TUE MAY 17 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY.

* TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A 
  FEW LOW 30S POSSIBLE IN LOW LYING AREAS. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ046-047-051-052-056>060-062>065-067>070-180800-
/O.CON.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-
ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
DARLINGTON...SHULLSBURG...BENTON...BELMONT...ARGYLE...
BLANCHARDVILLE...MONROE...BRODHEAD...JANESVILLE...BELOIT...
WHITEWATER...DELAVAN...ELKHORN...LAKE GENEVA...EAST TROY
657 PM CDT TUE MAY 17 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY.

* TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A 
  FEW LOW 30S POSSIBLE IN LOW LYING AREAS. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
103 
WWUS73 KMKX 180833
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT WED MAY 18 2016

...COLD TEMPERATURES EARLY THIS MORNING...

.TEMPERATURES HAVE FALLEN INTO THE MID TO UPPER 30S AT MANY
LOCATIONS WITH CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS
ALLOWING READINGS TO COOL EVEN MORE BEFORE SUNRISE. AREAS OF FROST
ARE EXPECTED EARLY THIS MORNING...WITH LOW-LYING LOCATIONS THE
MOST SUSCEPTIBLE TO FROST.

WIZ046-047-051-052-056>060-062>072-181300-
/O.CON.KMKX.FR.Y.0004.000000T0000Z-160518T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
333 AM CDT WED MAY 18 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...EARLY THIS MORNING.

* TEMPERATURE...READINGS FALLING TO THE MID 30S...WITH A FEW LOW
  30S POSSIBLE IN LOW LYING AREAS.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
821 
WWUS73 KMKX 181242
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 AM CDT WED MAY 18 2016

...TEMPERATURES ARE WARMING...

.TEMPERATURES HAVE WARMED INTO THE 40S AND WILL CONTINUE TO RISE
UNDER MOSTLY SUNNY SKIES. THE FROST ADVISORY WILL BE ALLOWED TO
EXPIRE AT 8 AM CDT. 

WIZ046-047-051-052-056>060-062>072-181345-
/O.EXP.KMKX.FR.Y.0004.000000T0000Z-160518T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
742 AM CDT WED MAY 18 2016

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

$$

REM

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 17, 3:05 PM CDT, 8 minutes earlier.

Area forecast discussion, May 17, 3:05 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
Issued by National Weather Service Chicago IL
305 PM CDT TUE MAY 17 2016

.SHORT TERM...

TONIGHT...Forecast Confidence Medium-High

Main concern is with chilly temperatures and frost development
overnight. Surface high pressure will result in light winds and
generally clear skies for much of the area except perhaps the far
southeast. Dewpoints mixing out to the 30s this afternoon should
support lows generally in the mid to upper 30s away from the lake
which will dip to around 40. Can't rule out a few lower 30s
readings in interior portions of the far northern CWA. These
temperatures should enable at least patchy frost development, with
higher confidence in greater coverage of frost in the western and
northwest CWA. Will be issuing a Frost Advisory from 1am to 8am
CDT for those areas. Have lower confidence farther south and east
due to the potential for some patchy cloud cover moving in
overnight. Evening shift will be able to assess whether advisory
needs to be expanded. Bottom line is to cover or bring sensitive
vegetation indoors tonight regardless of whether your area is in
advisory.

RC

WEDNESDAY...Forecast Confidence High

The surface high will be centered over the region, resulting in
light east-northeast winds. Expecting any patchy cloud cover in
the south to transition to diurnal stratocu development inland
during the afternoon with partly cloudy to possibly broken
overcast skies. With the expansive and dry surface ridge over the
area, discounting the light qpf painted by the 12z GFS run and
thinking main effect of midlevel energy on back side of departing
trough will be aforementioned cumulus development. Lake shadow
should result in cumulus being scoured out from east to west from
the lakeshore to points inland as lake influence moves inland.
Forecast thermal progs should support highs generally in the lower
to mid 60s inland, with a few upper 60s readings possible in the
far west, namely Sauk and Iowa counties. Persistent onshore winds
look to limit lakeside areas to the lower to mid 50s.

.LONG TERM...Forecast Confidence High for the Long Term.

The extended will be dominated by high pressure which will also lead
to a warming trend.  70s are possible away from the lake Saturday
and highs continue to climb into the mid to upper 70s early next
week.

Expecting dry conditions through at least Monday afternoon.  The GFS
suggests light rain is possible Friday afternoon and night as a weak
upper level trough and vort streamer push south through the region.
Thinking that the model is over doing atmospheric moisture and
forcing will be lacking so went with a dry forecast.  Another
surface high spreads over the region Saturday and then reaches the
east coast Monday night into Tuesday.  Showers and thunderstorms are
possible ahead of the next surface low Monday night through Tuesday.

For temps...lows will be in the low 40s Wednesday night and not
expecting any additional frost at this time.  Temps will quickly warm
Thursday with highs in the upper 60s away from the lake. On shore
flow will lead to highs around 60 along the lake front.  Cloud cover
will probably limit high temps Friday...but thinking Friday will
have very similar temps as Thursday including lake front cooling. We
continue to warm into early next week. Kept lake cooling through the
extended...but lessened the cooling as winds become slightly  more
south.

JEE

&&

.AVIATION/18Z TAFS/...

VFR conditions will prevail through Wednesday under high pressure.
Late morning and afternoon cumulus will develop today and likely
again on Wednesday. North-northeast winds will be sustained near
15 kt this afternoon at near lake airports, with gusts to 20 kt at
times. Northeast winds will be lighter on Wednesday.

&&

.MARINE...Forecast Confidence High.

Gusty winds and moderate waves will continue into early this
evening so will continue to have a small craft advisory in effect.
Winds and waves diminish overnight and remain light through the
period. High pressure will dominate the forecast and lake breezes
are expected to turn winds on shore each day through the weekend.

JEE

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 10 PM CDT this evening for LMZ645-646.

&&

TONIGHT/Wednesday AND AVIATION/MARINE...99/JEE
Wednesday NIGHT THROUGH Tuesday...JEE
Hazardous weather outlook, May 17, 3:07 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL
307 PM CDT TUE MAY 17 2016

WIZ046-047-051-052-056>060-062>072-182015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
307 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

PATCHY FROST IS EXPECTED ACROSS THE AREA TONIGHT. LOCATIONS WEST
OF A GREEN LAKE COUNTY TO LAFAYETTE COUNTY LINE WILL SEE AREAS OR
EVEN WIDESPREAD FROST DEVELOPMENT TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ643>646-182015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

HIGH WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT THROUGH EARLY THIS EVENING ALONG THE SOUTHEAST WISCONSIN
SHORE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:23 PM CDTSmall Craft AdvisoryMKX8 hr

Nearby

Frost Advisories in Wisconsin, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.